Translator Disclaimer
March 2002 The strict order property and generic automorphisms
Hirotaka Kikyo, Saharon Shelah
J. Symbolic Logic 67(1): 214-216 (March 2002). DOI: 10.2178/jsl/1190150038

Abstract

If T is a model complete theory with the strict order property, then the theory of the models of T with an automorphism has no model companion

Citation

Download Citation

Hirotaka Kikyo. Saharon Shelah. "The strict order property and generic automorphisms." J. Symbolic Logic 67 (1) 214 - 216, March 2002. https://doi.org/10.2178/jsl/1190150038

Information

Published: March 2002
First available in Project Euclid: 18 September 2007

zbMATH: 1002.03025
MathSciNet: MR1889545
Digital Object Identifier: 10.2178/jsl/1190150038

Subjects:
Primary: 03C45
Secondary: 03C10

Rights: Copyright © 2002 Association for Symbolic Logic

JOURNAL ARTICLE
3 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.67 • No. 1 • March 2002
Back to Top